# SDR SWIA201126495

- Difficulty date: June 15, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 21,067 hours, 17,876 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT ENGINE FORWARD ENGINE MOUNT UPPER LINK ASSEMBLY IS PITTED.  (ENGINE CHANGE)  NEW LEFT ENGINE FORWARD MOUNT LINK ASSEMBLY  INSTALLED DURING ENGINE INSTALLATION.
